MathSciNet Relay Station
MathSciNet bibliographic data
MR2238928 (2008i:60101) 60H15 (37H10 37L30 76D05 76M35)
Brzeźniak, Zdzisław; Li, Yuhong Asymptotic compactness and absorbing sets for 2D stochastic Navier-Stokes equations on some unbounded domains. Trans. Amer. Math. Soc. 358 (2006), no. 12, 5587–5629 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement